# SDR CALA2023103003236

- Difficulty date: October 27, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N437UA
- Make and model: Airbus A320-232
- Aircraft serial: 655
- Aircraft time: 81,823 hours, 32,133 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: R53113041
- Condition: Cracked
- Location: Lh Fr16
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AD 2022-08-08. LH FRAME 16 UPPER DOUBLER JOGGLE, HOLE "A", HAS A CRACK INDICATION IN THE FRAME LAYER AT THE 5:0 CLOCK POS, 50% S H. "REPAIR BEFORE NEXT FLIGHT" (AD RELATED TASK) GENERATED AT HAECO LCQ PER NR 9290200 (28200).  REPAIRED HOLE A AT LH FR 16 UPPER DOUBLE JOGGLE IAW EA 5311-0244 2-001 AND EC/RA 53-11-03095 NO REINSPECT REQUIRED.
